MAUDE Adverse Event Report: MICROVENTION, INC. AZUR-18 DETACHABLE HYDRO; EMBOLIZATION COIL

MICROVENTION, INC. AZUR-18 DETACHABLE HYDRO; EMBOLIZATION COIL
Model Number 45-451220
Medical Device Problem Codes Detachment Of Device Component (1104); Separation Failure (2547)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/22/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided.A review of the approved device history records indicated the lot met all release criteria.A lot history trending review indicated there are no other complaints for this lot number.The device was not returned to the manufacturer; therefore, an evaluation could not be performed.Based on the information provided, the root cause of this complaint cannot be determined.
 
Event or Problem Description
It was reported that the azur embolization coil would not detach.During the attempt to reposition the coil, it detached in the microcatheter.There was no reported patient injury or additional intervention.The procedure continued and was completed successfully without further incident.

Brand Name
AZUR-18 DETACHABLE HYDRO
Common Device Name
EMBOLIZATION COIL
Manufacturer (Section D)
MICROVENTION, INC.
1311 valencia avenue
tustin CA 92780
MDR Report Key6049509
Report Number2032493-2016-00246
Device Sequence Number422147
Product Code KRD
UDI-Device Identifier00810170014994
UDI-Public(01)00810170014994(11)160223(17)210223(10)160223JC2
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K090168
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/22/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date02/23/2021
Device Model Number45-451220
Device Lot Number160223JC2
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2016
Initial Report FDA Received Date10/21/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1